# SDR EISA95370

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Mismanufactured
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND NR 3 LEADING EDGE SLAT HAS THREE RIBS WITH LOWER SURFACE FLANGES PREVIOUSLY TRIMMED BEYOND .100 INCH LIMIT.  FABRICATED THREE REPAIR ANGLES IAW B727 SRM CH 57-50-3 PO NR 60733 7075-0 X .040 HEAT TREAT TO T6 PER BAC 5606 HARDNESS TEST PER RWB SCALE (REF NR NR 11020) TREATED, PRIMED ANGLES IAW B727 SRM CH 51-10-2.  INSTALLED IAW CH 51-30-6.  (M)
